Cafiaspirina 20 comp View larger

Cafiaspirina 20 comprimidos

Analgesic that combines aspirin and caffeine to relieve pain (headache, muscular, dental, menstrual ...) and reduce fever in adults and adolescents over 16 years old

More details

5,60 € tax incl.

More info

WHAT IS Cafiaspirina
Cafiaspirina is a medicine containing aspirin as a painkiller and caffeine to stimulate the nervous system.
It is used to relieve headaches, muscle, dental, menstrual or back as well as being effective in reducing fever.
Cafiaspirina is suitable for adults and adolescents from 16 years.

COMPOSITION
- Active ingredients: Aspirin, 500 mg / tablet and caffeine 50 mg / tablet.
- Excipients: corn starch and powdered cellulose.

WARNINGS AND PRECAUTIONS
Check with your doctor before taking this medicine if:
- If you have allergy aspirin, caffeine or any other part of this medicine.
- If you suffer or suffered from asthma, hemophilia, kidney disease, liver disease, peptic or duodenal ulcer, hypertension, heart disease, diabetes, impaired thyroid function, glucose-6-phosphate dehydrogenase, rhinitis or urticaria.
- If the patient is a child under 16 or a pregnant woman.
- If the patient is currently being treated with any other medications.
Patients with sleep problems should avoid taking this medicine in the hours before bedtime.
While being treated with Cafiaspirina should reduce alcohol and other products containing caffeine.

PREGNANCY AND LACTATION
Pregnant women who think they might be and women breast feeding should not take this medicine unless medically indicated.

POSOLOGY
- Adults and adolescents from 16 years old: 1 tablet every 4-6 hours as needed without exceeding 8 tablets daily.
- Under 16s: Do not administer.
- Over 65s: These patients should consult their doctor before taking Cafiaspirina. This population is more prone to adverse effects of this medicine.
It is possible that patients with impaired liver or kidney functions should reduce the dose. They should consult their doctor.
It is advisable acomopañe making Cafiaspirina with the intake of some food and plenty of fluids.
If the pain does not stop after 5 days of treatment or if the fever does not go away after three days you should discontinue treatment and consult your doctor.

ADVERSE EFFECTS
- Common: gastrointestinal disorders, respiratory, skin, angioedema and hypoprothrombinaemia allergic reactions.
- Uncommon: Reye's syndrome in children under 16 years hepéticos anemia and disorders.
- Frequency undetermined: insomnia, nervousness, palpitations, hypertension, tachycardia, nausea, vomiting, hypoglycemia or hyperglycemia, dizziness, tinnitus, deafness, headache, sweating, confusion, renal failure and acute interstitial nephritis.

OVERDOSE
The most common symptoms in the case of overdose of aspirin and caffeine are: excitement, insomnia, dizziness, headache, tinnitus, dizziness, blurred vision, sweating, nausea, vomiting, diarrhea, rapid breathing, mental confusion and seizures.
In case of overdose or accidental intake, go as soon as possible to a medical center or call the Toxicology Information Service: +34 91 562 04 20

HOLDER OF THE MARKETING AUTHORISATION
Bayer Hispania S.L.
Av. Baix Llobregat
08970 Sant Joan Despi (Barcelona)

RESPONSIBLE FOR MANUFACTURING
Bayer Bitterfeld GmbH
Salegaster Chaussee 1
06803 Bitterfeld-Wolfen (Germany)

DOWNLOAD LEAFLET

Reviews

Write a review

Cafiaspirina 20 comprimidos

Cafiaspirina 20 comprimidos

Analgesic that combines aspirin and caffeine to relieve pain (headache, muscular, dental, menstrual ...) and reduce fever in adults and adolescents over 16 years old

Related products

This online pharmacy is licensed for online sales of over-the-counter medicines for human use. For your safety we recommend buying OTC medicines only on websites that include the common logo of the European Union which verifies that it is a legal pharmacy.



Consellería de Sanidade

Agencia española de medicamentos y productos sanitarios

Centro de información del medicamento

Colegio oficial de farmacéuticos de Ourense